# SDR FDEA201409032427

- Difficulty date: September 3, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: NRC6053507
- Part serial: DAC309
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT EXISTING BEARING STRIPS REPAIR 10 EACH AT LT WING OTBD FLAP.  EXISTING BEARING STRIPS AT LEFT WING OUTBOARD FLAP BETWEEN STA XOF 511.260 - XOF 599.378 EVALUATED AND FOUND DAMAGE TO REPAIR STRIPS.  EXISTING REPAIR REMOVED AND REPLACED WITH NEW REPAIR AS PER SRM 57-10-00 FIG. 7 VOL. I EA#8-5750-T0311717 PART 1   TITLE: " WINGS - FLIGHT SURFACES - LHW O/B FLAP HAS MANY BEARING STRIPS REPAIRS WITH   LOOSE FASTENER HOLES - SECTIONAL SKIN REPLACEMENT AND SKIN SPLICES PER SRM AND   ONE DOUBLER REPLACED AS PER SRM - RSC TRACKING" ACCOMPLISHED. REFER TO   WRI#57501226 FOR DETAILS. EO#8-5100-7-5001 B3 PART 2 TITLE: Ï¿½STRUCTURES Ï¿½ REPAIR   CATALOG Ï¿½ MD-10 REPAIR IDENTIFICATION, CLASSIFICATION AND TRACKING OF SMRÏ¿½S ON   AIRCRAFT BEING INDUCTED INTO THE FEDEX MAINTENANCE SYSTEM 14 CFR 121.1105,   121.1107, 121.1109 AND 121.707Ï¿½ ACCOMPLISHED. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-  100
